# SDR UIEA2021010500008

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,443 hours, 25,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT NR 8HC AISLE EMERGENCY LIGHT LENS MISSING.  INSTALLED AISLE EMERGENCY LIGHT LENS, IAW AMM 33-51-05.
